Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Special square sequences


Author: Stevo Todorčević
Journal: Proc. Amer. Math. Soc. 105 (1989), 199-205
MSC: Primary 03E05; Secondary 03E10, 03E55, 04A20
MathSciNet review: 929410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If there is a special square sequence then there is a nonspecial one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 03E10, 03E55, 04A20

Retrieve articles in all journals with MSC: 03E05, 03E10, 03E55, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0929410-6
Article copyright: © Copyright 1989 American Mathematical Society